# SDR CAL951090

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 826
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN DOUBLER ON AFT SIDE OF BS 826 LATERAL FLOOR BEAM WEB, LBL 54.  THE CRACK WAS STOP DRILLED.  A WEB REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (M)
